A positive doubly power bounded operator with a nonpositive inverse exists on any infinite-dimensional AL-Space

2006-03-01
Alpay, S
Binhadjah, A
Emel'yanov, EY
In this paper we construct a positive doubly power bounded operator with a nonpositive inverse on an AL-space.
Citation Formats
S. Alpay, A. Binhadjah, and E. Emel’yanov, “A positive doubly power bounded operator with a nonpositive inverse exists on any infinite-dimensional AL-Space,” POSITIVITY, vol. 10, no. 1, pp. 105–110, 2006, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/67032.